# SDR ASAA9940011

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, TWO FORWARD RED EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED LIGHTS/WIRING AND LIGHTS OPERATED NORMALLY.  (M)
